Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


garlic with meds
Jun 5, 2011

hello sir, please could i take garlic with my regimen (sustiva,Truvada)my friend told me that it can lower my cholesterol,by soaking it with hot water then after about 2hrs i drink it.but i'm afriad of my meds.

Response from Dr. Henry

Garlic has a modest potential to decrease efavirenz (Sustiva levels) so informing your HIV provider to monitor the situation if you take high doses of garlic on a regular basis is recommended. There are many other ways (many likely more effective than garlic)to decrease cholesterol so I recommend discussing with your HIV provider. KH



Previous
jerking and infections
Next
controlling Aluvia and didifir side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement